# SDR ORJA98218

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 5a
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, SEAT MOUNTED ESCAPE LIGHT AT 5A WAS INOPERABLE.  FOUND AND TIGHTENED LOOSE CONNECTION FOR SEAT MOUNTED EMERGENCY ESCAPE LIGHT.  OPS CHECKS GOOD.  (M)
